# SDR FDEA201409052481

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 91,800 hours, 37,990 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ARB0622
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG AFT TRUNNION LUGS HAVE CORROSION, AFT TRUNNION FWD LUG HAS CORROSION IN   ITS BORE & AFT FACE, AFT TRUNNION AFT LUG HAS CORROSION IN ITS BORE.  REMOVED CORROSION AFT TRUNNION FWD LUG BORE IAW SRM 57-20-00.  BORE FOUND TO BE OUT OF LIMITS MEASURING 4.176 IAW FIG 23 OF SRM 57-20-00.  REMOVED CORROSION FROM AFT FACE AFT TRUNNION & LUG BORE.  AFT FACE & BORE FOUND TO BE WITHIN LIMITS IAW SRM 57-20-00.  COMPLIED WITH EA 8-5740-T0310906 REV NO PS P1 FOR AFT TRUNION FWD LUG.  MAJOR REPAIR.
